# SDR KBM2003F00103

- Difficulty date: November 13, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130184
- Condition: Binding
- Location: Tail Rotor
- Part time: 7,090 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR CONTROL CABLE FEELS ROUGH AND BINDING.  REPLACED WITH NEW TAIL ROTOR CONTROL CABLE.
